American Journal of Computational Mathematics

Vol.1 No.4(2011), Paper ID 9177, 10 pages

DOI:10.4236/ajcm.2011.14024

 

Approximate Solution of the Singular-Perturbation Problem on Chebyshev-Gauss Grid

 

Mustafa GÜLSU, Yalçn ÖZTÜRK

 

 

Copyright © 2011 Mustafa GÜLSU, Yalçn ÖZTÜRK et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


M. GÜLSU and Y. ÖZTÜRK, "Approximate Solution of the Singular-Perturbation Problem on Chebyshev-Gauss Grid," American Journal of Computational Mathematics, Vol. 1 No. 4, 2011, pp. 209-218. doi: 10.4236/ajcm.2011.14024.

Copyright © 2021 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.